# SDR FDEA201206082159

- Difficulty date: June 8, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 64,870 hours, 11,525 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE BS 377 LBL 64 - RBL  10 GOUGED .  REMOVED GOUGE, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 PG 104 DETAIL III.   REPAIRED PER SRM  53-00-51, FIG 201,  REPAIR 3 .    MAJOR REPAIR.
